MAUDE Adverse Event Report: COSMAN MEDICAL NITINOL TC ELECTRODE; ELECTRODES

COSMAN MEDICAL NITINOL TC ELECTRODE; ELECTRODES
Model Number TCN-10
Medical Device Problem Codes Break (1069); Material Discolored (1170); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Event or Problem Description
The two returned electrodes with lot number 071916 were analyzed and visual inspection found that the epoxy has chip out and discoloration.The color of newly cured epoxy is amber, light brown.If the epoxy is subjected to too many autoclave cycles it becomes brittle and discolored.

Brand Name
NITINOL TC ELECTRODE
Common Device Name
ELECTRODES
Manufacturer (Section D)
COSMAN MEDICAL
22 terry ave
burlington MA 01803
MDR Report Key6921391
Report Number3006630150-2017-03818
Device Sequence Number873745
Product Code GXI
UDI-Device Identifier00813250013054
UDI-Public00813250013054
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberTCN-10
Device Lot Number071916
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2017
Initial Report FDA Received Date10/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1